Title

Connectivity Properties of Julia Sets of Weierstrass Elliptic Functions

Document Type

Article

Publication Date

2004

Department

Mathematics

Language

English

Publication Title

Topology and its Applications

Abstract

We discuss the connectivity properties of Julia sets of Weierstrass elliptic ℘ functions, accompanied by examples. We give sufficient conditions under which the Julia set is connected and show that triangular lattices satisfy this condition. We also give conditions under which the Fatou set of ℘ contains a toral band and provide an example of an order two elliptic function on a square lattice whose Julia set is a Cantor set.

Comments

Published as:
Hawkins, Jane and Lorelei Koss. "Connectivity Properties of Julia Sets of Weierstrass Elliptic Functions." Topology and its Applications 152, no. 1 (2005): 107-37.

For more information on the published version, visit Elsevier's Website.

DOI

10.1016/j.topol.2004.08.018

Full text currently unavailable.

Share

COinS